CSpace
A new superconvergence property of Wilson nonconforming finite element
Shi, ZC; Jiang, B; Xue, WM
1997-12-01
Source PublicationNUMERISCHE MATHEMATIK
ISSN0029-599X
Volume78Issue:2Pages:259-268
AbstractIn this paper the Wilson nonconforming finite element method is considered to solve a class of two-dimensional second-order elliptic boundary value problems. A new superconvergence property at the vertices and the midpoints of four edges of rectangular meshes is obtained.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000071010700004
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:25[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13293
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Computat Math, Beijing 100080, Peoples R China
2.Hong Kong Baptist Univ, Dept Math, Kowloon, Hong Kong
Recommended Citation
GB/T 7714
Shi, ZC,Jiang, B,Xue, WM. A new superconvergence property of Wilson nonconforming finite element[J]. NUMERISCHE MATHEMATIK,1997,78(2):259-268.
APA Shi, ZC,Jiang, B,&Xue, WM.(1997).A new superconvergence property of Wilson nonconforming finite element.NUMERISCHE MATHEMATIK,78(2),259-268.
MLA Shi, ZC,et al."A new superconvergence property of Wilson nonconforming finite element".NUMERISCHE MATHEMATIK 78.2(1997):259-268.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, ZC]'s Articles
[Jiang, B]'s Articles
[Xue, WM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, ZC]'s Articles
[Jiang, B]'s Articles
[Xue, WM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, ZC]'s Articles
[Jiang, B]'s Articles
[Xue, WM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.